REAL

Items where Author is "Aydinian, H."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Aydinian, H. and Erdős, Péter (2013) AZ-Identities and Strict 2-Part Sperner Properties of Product Posets. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 2013 (02). pp. 1-14. ISSN 0167-8094

Aydinian, H. and Erdős, Péter (2011) On two-part Sperner systems for regular posets. ELECTRONIC NOTES IN DISCRETE MATHEMATICS, 38. pp. 87-92. ISSN 1571-0653

Aydinian, H. and Czabarka, É. and Erdős, Péter and Székely, L.A. (2011) A tour of M-part L-Sperner families. JOURNAL OF COMBINATORIAL THEORY SERIES A, 118 (2). pp. 702-725. ISSN 0097-3165

Aydinian, H. and Czabarka, É. and Engel, K. and Erdős, Péter and Székely, L.A. (2010) A note on full transversals and mixed orthogonal arrays. AUSTRALASIAN JOURNAL OF COMBINATORICS, 48. pp. 133-141. ISSN 1034-4942

Aydinian, H. and Erdős, Péter (2007) All maximum size two-part Sperner systems - in short. COMBINATORICS PROBABILITY AND COMPUTING, 16 (4). pp. 553-555. ISSN 0963-5483

This list was generated on Tue Nov 21 01:42:45 2017 CET.